Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

21pimples

Member
  • Total Reviews

    0
  • Content Count

    7
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About 21pimples

  • Rank
    New Member
  • Birthday 01/17/1991

Profile Information

  • Gender
    Female
  • Location
    United States
  1. Hi all, I've been on Claravis 40mg/day for a little over 2 weeks now, and about a week ago I started being very tired. I don't have any free time during the day, but when I'm finally done with everything around 6 in the evening, I'm so tired that I just HAVE TO take a nap. I lie down thinking I'll sleep for 30 minutes but end up waking up after 3-4 hours!! Is there something I can do about this? I've been drinking as much water as I can, but it doesn't seem to help with tiredness. I have the
  2. I'm from Mississippi, but I'm currently a student and don't have a job that provides an employer-provided health coverage. When I called BCBS of MS, they told me that I can't upgrade/change from the coverage I have on prescription medication because they only have Blue Care for individual plans, and I can only change the deductibles:( That's why I'm looking for another insurance company that has individual coverages to cover Claravis. I know it sounds ridiculous, but I really.. really.. want to
  3. Okay.. So I've been waiting for a month and a halt on the iPledge system for Accutane, and I the dermatologist finally sent the prescription to the pharmacy yesterday. But.. I couldn't get it because it was not covered by my insurance, and it was going to be over 400 bucks to pay out of pocket. I was so disappointed!! I'm going to be on doxycycline using some topicals until I can switch to another insurance policy that covers accutane. I currently have an individual plan (Blue Care) from Blue C
  4. Hey! I know you've been on Claravis for a while now, but I have a questions about pre-accutane! After your very first pregnancy test, did you have to go on the ipledge website and register yourself? Or did the nurses do everything? I'm kind of confused because I had my first pregnancy test a little over a week ago, and the nurse told me that they were going to register me on the website, and when they do I'll get something in the mail to register?? I don't know what they were saying.. I'm
  5. Maybe you should go to the ob/gyn and get prescribed something else.. Have you experienced any weight gain while on Sprintec? I've been on it for only about a week now, and I'm so hungry all the time and I eat non stop!! I haven't experienced any vomiting nor nausea though. And I think my acne's still the same. Not better, not worse!
  6. I have the same problem!! My derm told me that that's very common in young women.. Antibiotics like Tetracyline and Doxycycline stop working after a few months, and even birth control pills are not the cure for acne. I'm going to start taking Claravis(the generic brand of Accutane) next month, and I'm very hopeful this time!! I think Accutane might be the only cure for acne...
  7. Hi everyone! I recently started taking Sprintec to go on Accutane, and I've been experiencing some weight gain. I feel hungry all the time, and I can't stop eating!!!! It's only been about a week since I started taking it, and I can already tell that i've put on a couple of pounds(or more). And this is not normal for me because I finished my period a few days ago, and usually during the following week after my period I lose some weight and not gain. So my question is, has anyone else here exper
×